# SDR FDEA200901220308

- Difficulty date: January 22, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5711211720001
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 44, LEFT FOOT FITTING NEEDS TO BE REPLACED DUE TO THE FASTENER HOLES BEING WORN OUT OF LIMITS.  REMOVED & REPLACED THE FRAME FOOT FITTING IAW A310-200 SRM 51-40-21.
